# SDR SIMA20140508005

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 35,328 hours, 32,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR, UNABLE TO CLOSE FWD ENTRY DOOR SECURITY, UNABLE TO OPEN DOOR FROM INSIDE. WE ARE STUCK!  FOUND MAIN DOOR INTERNAL ACTUATING HANDLE BROKEN.  R & R HANDLE IAW AMM 52-18-05, OPERATIONS CHECKED GOOD.
